Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 151, NWS North Platte, NE

June 11, 2010Frontier County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 11, 2010, 8:59 PM CDT for Frontier County, Nebraska. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2010, 8:59 PM CDT (01:59 UTC)
Expired
Jun 11, 2010, 9:34 PM CDT
In force
35 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Frontier County, NE

The radar

The Grand Island radar (KUEX), 150 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 7:34 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.0 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2010-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1323 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2010-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1323 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
871 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
2.2
Supercell composite
12.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

594 
WUUS53 KLBF 120159
SVRLBF
NEC063-120300-
/O.NEW.KLBF.SV.W.0151.100612T0159Z-100612T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
859 PM CDT FRI JUN 11 2010

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRONTIER COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 1000 PM CDT

* AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  NORTHWEST OF BARTLEY...OR 20 MILES SOUTH OF CURTIS...AND MOVING
  NORTH AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CURTIS...MEDICINE CREEK RESERVOIR STATE RECREATION AREA...
  STOCKVILLE...EUSTIS...MOOREFIELD...HIGHWAY 83 MILE MARKER 30...
  HIGHWAY 18 MILE MARKER 30 AND HIGHWAY 18 MILE MARKER 20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4036 10072 4070 10048 4070 9998 4069 9997
      4046 9997 4043 10000 4043 10007 4036 10007
      4035 10008
TIME...MOT...LOC 0159Z 184DEG 19KT 4037 10041
WIND...HAIL 60MPH 1.00IN

$$

SPRINGER
1 follow-up statement
435 
WWUS53 KLBF 120234
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
934 PM CDT FRI JUN 11 2010

NEC063-120244-
/O.CAN.KLBF.SV.W.0151.000000T0000Z-100612T0300Z/
FRONTIER NE-
934 PM CDT FRI JUN 11 2010

...THE SEVERE THUNDERSTORM WARNING FOR FRONTIER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 1 AM CDT.

LAT...LON 4036 10072 4070 10048 4070 9998 4069 9997
      4046 9997 4043 10000 4043 10007 4036 10007
      4035 10008
TIME...MOT...LOC 0234Z 184DEG 19KT 4055 10039

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:43 PM CDT, 5 hours 16 minutes earlier.

Area forecast discussion, Jun 11, 3:43 PM CDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
343 PM CDT FRI JUN 11 2010

.SYNOPSIS...
H5 TROUGH CONTINUES TO DIG INTO SOUTHERN CALIFORNIA ARIZONA THIS
AFTERNOON. NEXT DISTURBANCE INTO THE NORTHERN COLORADO
ROCKIES...EASTERN PLAINS OF WYOMING. SYSTEM FROM LAST NIGHT EJECTING TO
THE NORTHEAST THROUGH THE GREAT LAKES. SURFACE LOW OVER SOUTHWEST
KANSAS WITH STATIONARY BOUNDARY THROUGH MC COOK TO NEAR NORFOLK.

&&

.DISCUSSION...
MODELS IN BETTER AGREEMENT THIS AFTERNOON. ECHOES DEVELOPING ALONG
THE FRONT RANGE IN AREA OF UPPER DIFFLUENCE. LOW CLOUDS HAVE ONCE
AGAIN KEPT US CAPPED BUT WILL ERODE THOUGH THE EVENING HOURS
FREEZING LEVEL AROUND 15K AND PW'S STILL HIGH 1.30. EXPECT MCS TO
DEVELOP ONCE AGAIN TONIGHT SPREADING ACROSS THE NEBRASKA PANHANDLE
AND THEN MOVING ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THROUGH
THE NIGHT. HAVE GENERALLY FOLLOWED HPC QPF WITH A TREND TOWARDS
GFS WHICH OFFICES TO THE NORTH ARE LEANING TOWARDS. WILL CONTINUE
FLOOD WATCH SEE HYDROLOGY SECTION BELOW. GFS DRIES FORECAST AREA
OUT THROUGH THE DAY ON SATURDAY. TEMPERATURES WILL STRUGGLE INTO
THE 60S SATURDAY AND SUNDAY. BOTH MODELS PUSHING BOUNDARY FURTHER
SOUTH INTO KANSAS ON SATURDAY BUT HAVE CHANCE POPS GOING FOR THE
DAY SATURDAY. SATURDAY NIGHT THROUGH MONDAY HAVE CONTINUED CHANCES
OF THUNDERSTORMS AND RAINSHOWERS OVER THE CWA AS H5 LOW LIFTS
NORTHEAST INTO THE NORTHERN PLAINS. WEAK RIDGING TUESDAY THROUGH
THE END OF THE WEEK AS NEXT H5 LOW DROP OUT OF THE PACIFIC
NORTHWEST INTO THE NORTHERN PLAINS.

&&

.AVIATION...
PERSISTENT LOW LEVEL CLOUDINESS ACROSS SOUTHWEST AND NORTH CENTRAL
NEBRASKA SLOWLY LIFTING TO VFR LEVELS LATE THIS AFTERNOON...WITH
ONLY ISOLATED AREAS OF MVFR REMAINING. THIS SHOULD CONTINUE THROUGH
THE EARLY EVENING HOURS PRIOR TO THE ONSET OF WIDESPREAD CONVECTION.
UNSTABLE AND VERY MOIST ATMOSPHERE IN PLACE AND EXPECT CONDITIONS
NEAR THE STRONGEST STORMS WILL QUICKLY DETERIORATE TO MVFR AND BELOW
WITH HEAVY RAIN AND POTENTIALLY DANGEROUS WIND GUSTS. A COLD FRONT
MOVING THROUGH THE AREA WILL ALSO LEAD TO ADDITIONAL LOWERING OF THE
CEILINGS AND EXPECT WIDE SPREAD MVFR/IFR CONDITIONS TO MOVE IN DURING
THE EARLY MORNING HOURS WITH RESTRICTIONS TO VSBYS FROM LIGHT
FOG/LIGHT RAIN SHOWERS PERSISTING ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA.

&&

.HYDROLOGY...
LARGE SCALE RUNOFF ACROSS THE EASTERN SANDHILLS INTO PORTIONS OF
NORTH CENTRAL NEBRASKA...ROUGHLY SOUTHEAST CHERRY COUNTY INTO
WESTERN HOLT COUNTY...HAS LEAD TO NUMEROUS ROAD CLOSURES AS THIS
WATER CONTINUES TO MOVE TOWARD THE BIGGER RIVER BASINS. AS A RESULT
THE AREAL FLOOD ADVISORY WILL CONTINUE UNTIL MID EVENING. FARTHER
WEST THE NORTH PLATTE RIVER UPSTREAM OF LAKE MAC CONTINUE TO RUN
ABOVE OR NEAR FLOOD STAGE FROM LISCO TO LEWELLEN AND THE MOUTH OF
THE LAKE. OF CONCERN FOR BOTH OF THESE SITUATIONS IS THE ADDITION OF
RAINFALL AND SUBSEQUENT RUNOFF FROM CONVECTION EXPECTED AGAIN
TONIGHT. PERCEPTIBLE WATER VALUES CONTINUE TO RUN WELL ABOVE NORMAL
AND 70 DEW POINTS WERE CREEPING UP THE PLATTE RIVER VALLEY. 1-HR FFG
RUNNING BELOW AN INCH OVER MANY PLACES WHERE THE HEAVIEST RAIN HAS
FALLEN THE PAST 24 TO 48 HOURS. BUFKIT PROFILES SHOWING DEEP WARM
CLOUD DEPTH AS WELL SO EFFICIENT RAIN PROCESSES LOOK GOOD ENOUGH
THAT THIS FFG COULD BE MET OR EXCEEDED IN THE STRONGEST STORMS. AS A
RESULT HAVE KEPT THE FLOOD WATCH AS IS UNTIL 18Z SATURDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH THROUGH SATURDAY
AFTERNOON FOR NEZ004-022>025- 035>038-056>059-069>071-094.

FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR NEZ005>010-026>029.

&&

SHORT TERM/EXTENDED...POWER
AVIATION...13
Hazardous weather outlook, Jun 11, 4:01 PM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
401 PM CDT FRI JUN 11 2010

NEZ004>010-022>029-035>038-056>059-069>071-094-122115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
401 PM CDT FRI JUN 11 2010 /301 PM MDT FRI JUN 11 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

FLOODING IS OCCURRING OR HAS OCCURRED FROM THUNDERSTORMS WITH
VERY HEAVY RAINFALL THAT HAS FALLEN THE PAST 48 HOURS. NUMEROUS
ROADWAYS ACROSS NORTH CENTRAL NEBRASKA...ESPECIALLY FROM SOUTHEAST
CHERRY TO SOUTHERN ROCK COUNTY...HAVE BEEN WASHED OUT OR STILL
HAVE WATER RUNNING OVER THE ROADWAY. IT IS POSSIBLE THIS RUN-OFF
WILL CONTINUE THROUGH THE EVENING WHEN ADDITIONAL RAINFALL IS
EXPECTED.

WIDESPREAD RAIN AND THUNDERSTORMS WITH HEAVY RAIN ARE LIKELY ONCE
AGAIN. 1 TO 1 1/2 INCHES OF RAINFALL LOOK POSSIBLE OVER A
WIDESPREAD AREA...WITH LOCAL AMOUNTS OF 2 OR MORE. ADDITIONAL
RAINFALL IN WESTERN NEBRASKA COULD CAUSE AN ADDITIONAL RISE ON
THE NORTH PLATTE RIVER WHICH IS ALREADY AT FLOOD STAGE. IN THE
SANDHILLS AND PORTIONS OF NORTH CENTRAL NEBRASKA 3 TO 7 INCHES OF
RAIN HAS FALLEN OVER THE PAST 48 HOURS AND ANY ADDITIONAL RUN OFF
COULD CAUSE SIGNIFICANT FLOODING. RIVERS ACROSS NORTH CENTRAL
NEBRASKA ARE ON THE RISE WITH THE ELKHORN RIVER THE MAIN CONCERN
IN THE NEAR FUTURE.

SEVERE THUNDERSTORM DEVELOPMENT WILL ALSO BE POSSIBLE OVER MUCH OF
WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING. THE AREA MOST
CONCERN IS ALONG AND SOUTH OF HIGHWAY 2. LARGE HAIL AND WIND GUSTS
OVER 60 MPH WILL BE THE MAIN THREATS WITH THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A PERSISTENT MID LATITUDE PLUME OF MOISTURE IS EXPECTED TO
CONTINUE STREAMING IN OFF THE NORTH PACIFIC. IN COMBINATION WITH
GULF MOISTURE...A STATIONARY FRONT DRAPED ACROSS THE CENTRAL
PLAINS AND UPPER LEVEL DISTURBANCES MOVING OUT OF THE CENTRAL
ROCKIES...EXCELLENT FOCUS WILL BE AVAILABLE FOR RAINFALL.

RAINFALL TOTALS OF 1 TO 3 INCHES ARE POSSIBLE SATURDAY THROUGH
TUESDAY ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. THIS
WOULD LIKELY PRODUCE FLOODING IN SOME AREAS AND PRODUCE
ADDITIONAL RISES ON THE NORTH PLATTE RIVER AND THE ELKHORN RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON AND THIS
EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

13

In the hours before

Local storm report, Jun 11, 3:20 PM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
320 PM CDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     TSTM WND DMG     ATKINSON                42.53N 98.98W
06/11/2010                   HOLT               NE   EMERGENCY MNGR

            24 TO 36 INCH DIAMETER TREES WERE UPROOTED AND CHIMNEYS
            BLOWN FROM ROOFS OVERNIGHT.

&&

BHIRSCH
Special weather statement, Jun 11, 7:38 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
738 PM CDT FRI JUN 11 2010

NEZ038-120130-
CUSTER NE-
738 PM CDT FRI JUN 11 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CUSTER COUNTY UNTIL 830
PM CDT...

AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF GOTHENBURG...OR 23 MILES
NORTHWEST OF LEXINGTON...MOVING NORTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND GUSTY WIND.

THIS STORM WILL BE NEAR...
RURAL SOUTHERN CUSTER COUNTY THROUGH 830 PM CDT

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

SPRINGER
Special weather statement, Jun 11, 7:41 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
741 PM CDT FRI JUN 11 2010

NEZ037-038-120130-
CUSTER NE-LOGAN NE-
741 PM CDT FRI JUN 11 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CUSTER AND LOGAN
COUNTIES UNTIL 830 PM CDT...

AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM STAPLETON TO 10
MILES NORTH OF ARNOLD...AND MOVING NORTHWEST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

THESE STORMS WILL BE NEAR...
HIGHWAY 92 MILE MARKER 220 AROUND 755 PM CDT.
HIGHWAY 83 MILE MARKER 120 AROUND 800 PM CDT.
HIGHWAY 83 MILE MARKER 130 AROUND 825 PM CDT.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

SPRINGER
Special weather statement, Jun 11, 8:00 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
800 PM CDT FRI JUN 11 2010

NEZ022-120145-
GARDEN NE-
700 PM MDT FRI JUN 11 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GARDEN COUNTY UNTIL
745 PM MDT...

AT 656 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RICHARDSON LAKE...OR 23 MILES NORTHWEST OF
OSHKOSH...MOVING NORTH AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  RICHARDSON LAKE...
  CRESCENT LAKE NWR...
  TRALNOR LAKE...
  MILES LAKE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TAYLOR
Local storm report, Jun 11, 8:53 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
853 PM CDT FRI JUN 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             CRESCENT LAKE NWR       41.74N 102.41W
06/11/2010  E1.00 INCH       GARDEN             NE   CO-OP OBSERVER

&&

BHIRSCH

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:55 PM CDTAreal Flood AdvisoryLBFCuster4 hr
Jun 11, 8:25 PM CDTSevere Thunderstorm WarningLBFGarden50 min
Jun 11, 9:02 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Grant43 min
Jun 11, 9:26 PM CDTAreal Flood AdvisoryLBFGarden4 hr
Jun 11, 9:33 PM CDTSevere Thunderstorm WarningLBFDeuel42 min
Jun 11, 9:44 PM CDTTornado WarningLBFArthur, Grant31 min
Jun 11, 10:09 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith51 min
Jun 11, 10:13 PM CDTSevere Thunderstorm WarningLBFChase, Perkins47 min
Jun 11, 10:16 PM CDTAreal Flood AdvisoryLBFBlaine, Brown, Cherry, Hooker, Thomas12 hr
Jun 11, 10:16 PM CDTTornado WarningLBFGrant29 min
Jun 11, 10:26 PM CDTSevere Thunderstorm WarningLBFArthur, Garden, Keith49 min
Jun 11, 10:44 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker46 min
Jun 11, 10:46 PM CDTSevere Thunderstorm WarningLBFCuster44 min
Jun 11, 10:49 PM CDTAreal Flood WarningLBFHolt12 hr
Jun 11, 10:50 PM CDTSevere Thunderstorm WarningLBFChase, Perkins40 min
Jun 11, 10:52 PM CDTAreal Flood AdvisoryLBFChase, Hayes, Perkins3 hr
Jun 11, 10:53 PM CDTSevere Thunderstorm WarningLBFKeith52 min
Jun 11, 10:57 PM CDTSevere Thunderstorm WarningLBFLincoln, McPherson48 min
Jun 11, 11:03 PM CDTTornado WarningLBFLincoln, Perkins27 min
Jun 11, 11:10 PM CDTAreal Flood AdvisoryLBFBoyd, Holt5 hr
Jun 11, 11:12 PM CDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker48 min
Jun 11, 11:14 PM CDTTornado WarningLBFKeith, Lincoln31 min
Jun 11, 11:17 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Loup, Rock43 min
Jun 11, 11:20 PM CDTSevere Thunderstorm WarningLBFArthur, Grant40 min
Jun 11, 11:22 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler38 min
Jun 11, 11:31 PM CDTTornado WarningLBFLincoln, Perkins29 min
Jun 11, 11:33 PM CDTSevere Thunderstorm WarningLBFHayes42 min
Jun 11, 11:38 PM CDTTornado WarningLBFLincoln37 min
Jun 11, 11:43 PM CDTFlash Flood WarningLBFGarfield, Holt, Loup, Rock10 hr
Jun 11, 11:56 PM CDTSevere Thunderstorm WarningLBFGarfield, Holt, Wheeler34 min
Jun 11, 11:56 PM CDTSevere Thunderstorm WarningLBFHayes, Lincoln49 min
Jun 11, 11:59 PM CDTTornado WarningLBFLincoln31 min
Jun 12, 12:05 AM CDTSevere Thunderstorm WarningLBFCherry40 min
Jun 12, 12:20 AM CDTAreal Flood WarningLBFCuster, Lincoln, Logan, McPherson6 hr
Jun 12, 12:31 AM CDTTornado WarningLBFLincoln29 min
Jun 12, 12:52 AM CDTAreal Flood AdvisoryLBFCherry, Grant, Hooker, Sheridan6 hr
Jun 12, 12:58 AM CDTSevere Thunderstorm WarningLBFCuster, Lincoln, Logan47 min
Jun 12, 1:31 AM CDTAreal Flood AdvisoryLBFBlaine, Brown, Cherry, Keya Paha, Rock3 hr
Jun 12, 1:49 AM CDTAreal Flood WarningLBFBlaine, Brown, Cherry, Keya Paha, Rock6 hr
Jun 12, 1:58 AM CDTAreal Flood WarningLBFBoyd, Holt6 hr
Jun 12, 3:17 AM CDTAreal Flood WarningLBFHolt, Wheeler6 hr
Jun 12, 6:08 AM CDTRiver Flood WarningLBFHolt7 days
Jun 12, 6:12 AM CDTRiver Flood WarningLBFLincoln18 hr
Jun 12, 6:58 AM CDTAreal Flood AdvisoryLBFCuster, Lincoln, Logan, McPherson9 hr
Jun 12, 9:26 AM CDTAreal Flood AdvisoryLBFGarfield, Holt, Loup, Rock6 hr
Jun 12, 10:03 AM CDTAreal Flood AdvisoryLBFBlaine, Brown, Cherry, Thomas6 hr
Jun 12, 12:32 PM CDTFlash Flood WarningLBFGarfield5 hr
Jun 12, 4:45 PM CDTAreal Flood WarningLBFBoyd17 hr
Jun 12, 4:59 PM CDTAreal Flood AdvisoryLBFBlaine, Brown, Cherry, Custer, Garfield, Holt and 6 more12 hr
Jun 12, 6:35 PM CDTAreal Flood WarningLBFChase, Hayes3 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.